Alert archive / Oklahoma / Flash Flood Warnings in 2020

Flash Flood Warning 5, NWS Tulsa, OK

March 19, 2020Rogers County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at Mar 19, 2020, 5:43 AM CDT for Rogers County, Oklahoma. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 19, 2020, 5:43 AM CDT (10:43 UTC)
Expired
Mar 19, 2020, 8:45 AM CDT
In force
3 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

County Rogers County, OK

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 10.7 hours before the alert went out and 179 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2020-03-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 337 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2020-03-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 84 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
337 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
1019 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
84 m²/s²
0-3 km storm-relative helicity
153 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.3

Open this sounding in Storm Lab

The text

As transmitted.

307 
WGUS54 KTSA 191043
FFWTSA
OKC131-191345-
/O.NEW.KTSA.FF.W.0005.200319T1043Z-200319T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Tulsa OK
543 AM CDT Thu Mar 19 2020

The National Weather Service in Tulsa has issued a

* Flash Flood Warning for...
  Rogers County in northeastern Oklahoma...

* Until 845 AM CDT.

* At 543 AM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain approaching the warned area. Up to two inches of rain 
  has already fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar indicated.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Claremore...                      Owasso...
  Catoosa...                        Verdigris...
  Chelsea...                        Oologah...
  Foyil...                          Talala...
  Tiawah...                         Taiwah...
  Bushyhead...                      

This includes Interstate 44 between mile markers 233 and 234, and
between mile markers 237 and 259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3629 9544 3616 9578 3616 9581 3639 9581
      3640 9579 3642 9579 3642 9581 3653 9581
      3660 9543

FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL...1-2 INCHES IN 1 HOUR

$$

Lacy
1 follow-up statement
254 
WGUS74 KTSA 191141
FFSTSA

Flash Flood Statement
National Weather Service Tulsa OK
641 AM CDT Thu Mar 19 2020

OKC131-191345-
/O.CON.KTSA.FF.W.0005.000000T0000Z-200319T1345Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Rogers OK-
641 AM CDT Thu Mar 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 AM CDT FOR
ROGERS COUNTY...

At 640 AM CDT, Doppler radar indicated the heavy rain has ended 
across the warned area. Up to two inches of rain has already fallen 
and some lingering flash flooding is likely.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Radar indicated.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Claremore...                      Owasso...
Catoosa...                        Verdigris...
Chelsea...                        Oologah...
Foyil...                          Talala...
Tiawah...                         Taiwah...
Bushyhead...                      

This includes Interstate 44 between mile markers 233 and 234, and
between mile markers 237 and 259.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

&&

LAT...LON 3629 9544 3616 9578 3616 9581 3639 9581
      3640 9579 3642 9579 3642 9581 3653 9581
      3660 9543

FLASH FLOOD...RADAR INDICATED

$$

Lacy

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at Mar 19, 2:35 AM CDT, 3 hours 8 minutes earlier.

Area forecast discussion, Mar 19, 2:35 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion ... Corrected Typo
National Weather Service
Tulsa OK 235 AM CDT Thu Mar 19 2020

.DISCUSSION...

A persistent Omega block in the eastern Pacific will continue to
bring unsettled weather through the majority of the forecast
period. Strong to severe thunderstorms will be possible early
this morning with the potential for some redevelopment later this
afternoon across portions of southeast Oklahoma and northwest
Arkansas. Windy conditions behind the dryline are expected this
afternoon with gusts 40 to 45 mph across the northwest portions of
the area. This meets Wind Advisory criteria and a WA will be
issued soon. The first half of the weekend should remain largely
dry with the exception of southeast Oklahoma which may see some
precipitation on Friday. Saturday morning will likely need
frost/freeze warnings across much of the area given temps ranging
from the mid 20s to mid 30s across much of the area. The upcoming
work week looks wet with several rounds of precipitation expected.

Strong to isolated severe storms are ongoing across the CWA. These
are expected to continue through much of the early morning hours.
The low level jet will continue to strengthen until about 09Z
tonight after which the jet should begin to weaken and thus the
overall storm activity as well. In the mean time, damaging winds
gusts and heavy rainfall which may lead to flash flooding are the
biggest concerns. Lower, but not zero, severe weather risks
include a hail and tornado threat. The severe potential may
continue to increase a little over the next few hours as 925mb
winds begin to increase. Several rounds of showers and storms,
some of which could be severe, will continue through the morning
hours.

These showers and storms should exit/diminish by mid to late
morning. A dry line will move through the area from west to east
through the late morning and afternoon/evening hours. Locations
behind the dryline will see no chances for precip while locations
ahead of the dryline will continue to see chances for
showers/storms. The best location, based on the latest CAMS
guidance, appears to be over SE OK early this afternoon. A couple of
these storms could be strong to marginally severe given favorable
dynamics and instability ahead of the dry line. As stated above,
locations behind the dryline will see gusty winds of 40 to 45mph at
times. These wind gusts are supported in a well mixed boundary layer
with the 925mb showing wind gusts in the 40 to 45mph range.

Friday will see a cold front pass through the area with surfaces
pressures beginning to increase as a result of a strong high
pressure moving into the north-central CONUS. The influence of
this strong (approximately 1040mb) high pressure will be felt
here with clearing skies Friday into Saturday and cold, light to
moderate NE winds ushering in well below normal temperatures for
this time of year. Temperatures Saturday morning are expected to
be in the 20s to near 30 from about I-40 and northward with lower
to mid 30s expected south of there. Given the greening and budding
vegetation across the area, freeze and frost headlines will
likely be warranted for Saturday morning for much of the area.

After a cool weekend, temperatures look to rebound nicely (70s by
Tuesday and Wednesday and 80s by Thursday) through the work week
next week as the aforementioned high pressure quickly moves off to
the east. Additional rounds of showers and will be possible
through the week (maybe an isolated storm or 2 as well) as we
return to a more favorable pattern for precipitation. With that
said, there really aren't any strong signals for heavy
precipitation next week which is a good sign for our rivers and
soils which will see a good amount of rain this morning from heavy
thunderstorms.

Snider

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   79  40  50  30 /  60   0   0   0
FSM   79  51  58  34 /  90  20  10   0
MLC   79  45  53  33 /  60  10  10   0
BVO   79  37  48  25 /  60   0   0   0
FYV   74  45  52  28 /  90  20   0   0
BYV   74  45  54  29 /  90  20   0   0
MKO   78  43  51  31 /  70   0   0   0
MIO   77  40  48  27 /  90   0   0   0
F10   79  43  51  30 /  60   0   0   0
HHW   77  51  57  37 /  70  20  30   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch through this evening for OKZ049-053-057-058-
     060>076.

AR...Flash Flood Watch through this evening for ARZ001-002-010-011-
     019-020-029.

&&

LONG TERM....21
Hazardous weather outlook, Mar 19, 5:18 AM CDT, 25 minutes before
Hazardous Weather Outlook
National Weather Service Tulsa OK
518 AM CDT Thu Mar 19 2020

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201030-
Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK-
Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK-
Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK-
Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK-
Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK-
Washington OK-Washington AR-
518 AM CDT Thu Mar 19 2020

FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7PM THIS EVENING

This Outlook is for Northwest and West Central Arkansas as well as
much of Eastern Oklahoma.

.DAY ONE...Today and Tonight.

SEVERE THUNDERSTORM.
	RISK...Elevated.
 AREA... US highway 169 and eastward with the greatest potential
over southeast Oklahoma.
    ONSET... This afternoon and evening.

FLASH FLOOD.
	RISK...Limited.
    AREA... Interstate 44 and southeastward.
    ONSET... Ongoing.

HEAVY RAIN.
	RISK...Limited.
    AREA... Eastern Oklahoma and northwestern Arkansas.
    ONSET... Ongoing.

SIGNIFICANT WINDS.
	RISK...Limited.
 AREA... Areas along and northwest of Interstate 44.
    ONSET... Late this morning.

DISCUSSION...

Strong thunderstorms continue early this morning, but continue to
show signs of weakening as upper level dynamics that supported
isolated severe storms earlier this morning have diminished. With
that said, a flash flooding threat remains as additional rounds of
showers and storms move over already saturated soils from recent
rains.

This afternoon is expected to heat up and when combined with
favorable dynamics, a few severe storms will be possible,
especially over southeast Oklahoma and west-central Arkansas
along an advancing dry line. These storms will be capable of
producing hail up to ping pong ball size and damaging wind gusts
up to 70 miles per hour. There is a very low, but non zero,
tornado threat for the aforementioned region as well. In addition
to the aforementioned severe threat

Winds will begin increasing late this morning behind a passing dry
line. Sustained winds will be between 15 to 25 miles per hour with
wind gusts up to 45 miles per hour at times possible. As a result,
a Wind Advisory has been issued for points along and northwest of
Interstate 44 for this afternoon.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
Activation of the Regional Spotter Network Likely.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.
FRIDAY...High Wind Potential.
SATURDAY AND SUNDAY...No Hazards.
MONDAY AND TUESDAY...Thunderstorm Potential.
WEDNESDAY...No Hazards.

EXTENDED DISCUSSION...

After a fairly quiet and cold weekend where freeze/frost headlines
may be needed for Saturday morning, additional rounds of showers
and storms look to move into the area for the first half of next
week. The good news is that these showers and storms do not
appear to bring a whole lot of precipitation to the region at this
time.

weather.gov/tulsa contains additional information.

Snider

In the hours before

Special weather statement, Mar 19, 12:50 AM CDT, 4 hours 53 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1250 AM CDT Thu Mar 19 2020

OKZ054>058-061>063-190630-
Craig OK-Osage OK-Rogers OK-Delaware OK-Ottawa OK-Nowata OK-
Washington OK-Mayes OK-
1250 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...NORTHERN ROGERS...
NORTHERN DELAWARE...NORTHEASTERN OSAGE...OTTAWA...MAYES...WASHINGTON
AND NOWATA COUNTIES UNTIL 130 AM CDT...

At 1250 AM CDT, strong thunderstorms were located along a line
extending from 5 miles southeast of Pearsonia to 2 miles northeast of
Chelsea to 4 miles southeast of Hoot Owl. Movement was east at 85
mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Bartlesville...                   Miami...
Vinita...                         Baxter Springs...
Nowata...                         Pawhuska...
Jay...                            Pryor...
Pryor Creek...                    Grove...
Dewey...                          Commerce...
Chelsea...                        Locust Grove...
Salina...                         Barnsdall...
Oologah...                        Fairland...
Afton...                          Quapaw...

This includes Interstate 44 between mile markers 253 and 324.

LAT...LON 3700 9462 3650 9462 3616 9508 3616 9512
      3611 9515 3643 9572 3665 9680 3678 9679
      3678 9675 3700 9675
TIME...MOT...LOC 0550Z 254DEG 73KT 3675 9639 3655 9540 3631 9507

69
Special weather statement, Mar 19, 1:09 AM CDT, 4 hours 34 minutes before
Special Weather Statement
National Weather Service Tulsa OK
109 AM CDT Thu Mar 19 2020

OKZ054-055-059>061-064-190700-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
109 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHWESTERN WASHINGTON...
SOUTHEASTERN PAWNEE AND TULSA COUNTIES UNTIL 200 AM CDT...

At 108 AM CDT, a strong thunderstorm was located 3 miles northwest
of Jenks Riverside Airport, moving northeast at 40 mph. Another
strong thunderstorm was near Mannford...moving northeast at 40 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Owasso...
Sapulpa...                        Jenks...
Glenpool...                       Skiatook...
Catoosa...                        Collinsville...
Verdigris...                      Hominy...
Cleveland...                      Mannford...
Kiefer...                         Sperry...
Kellyville...                     Wynona...
Avant...                          Westport...

This includes Interstate 44 between mile markers 202 and 250.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.

LAT...LON 3657 9638 3638 9549 3616 9574 3616 9576
      3615 9576 3593 9601 3596 9660
TIME...MOT...LOC 0608Z 219DEG 34KT 3606 9603

69
Special weather statement, Mar 19, 2:01 AM CDT, 3 hours 42 minutes before
Special Weather Statement
National Weather Service Tulsa OK
201 AM CDT Thu Mar 19 2020

OKZ054-055-059>061-064-190745-
Tulsa OK-Osage OK-Rogers OK-Pawnee OK-Washington OK-Creek OK-
201 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN ROGERS...
SOUTHEASTERN OSAGE...NORTHERN CREEK...SOUTHERN WASHINGTON...
SOUTHEASTERN PAWNEE AND CENTRAL TULSA COUNTIES UNTIL 245 AM CDT...

At 200 AM CDT, strong thunderstorms were located 4 miles southwest
of Mannford, near Shamrock, and over west Tulsa...moving northeast
at 35 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Sand Springs...
Claremore...                      Bristow...
Owasso...                         Sapulpa...
Skiatook...                       Catoosa...
Collinsville...                   Verdigris...
Mannford...                       Drumright...
Sperry...                         Kellyville...
Oologah...                        Oilton...
Ramona...                         Depew...
Avant...                          Westport...

This includes Interstate 44 between mile markers 178 and 235, and
between mile markers 237 and 240.

LAT...LON 3606 9662 3659 9609 3660 9543 3619 9571
      3571 9662
TIME...MOT...LOC 0700Z 221DEG 31KT 3609 9642

69
Special weather statement, Mar 19, 2:30 AM CDT, 3 hours 13 minutes before
Special Weather Statement
National Weather Service Tulsa OK
230 AM CDT Thu Mar 19 2020

OKZ056-057-061-062-190830-
Craig OK-Rogers OK-Nowata OK-Mayes OK-
230 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR CRAIG...ROGERS...NORTHERN MAYES
AND CENTRAL NOWATA COUNTIES UNTIL 330 AM CDT...

At 229 AM CDT, strong thunderstorms were located along a line
extending from 2 miles northeast of Nowata to 2 miles west of New
Alluwe to near Foyil to 5 miles northwest of Verdigris. Movement was
northeast at 30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Claremore...                      Vinita...
Nowata...                         Owasso...
Catoosa...                        Verdigris...
Chelsea...                        Oologah...
Langley...                        Adair...
Welch...                          Ketchum...
Delaware...                       Foyil...
Bluejacket...                     Disney...
Talala...                         Big Cabin...
Pensacola...                      New Alluwe...

This includes Interstate 44 between mile markers 242 and 293.

LAT...LON 3697 9503 3697 9504 3695 9501 3667 9500
      3647 9501 3627 9543 3620 9581 3639 9581
      3640 9579 3642 9579 3642 9581 3656 9569
      3674 9573 3700 9544 3700 9505
TIME...MOT...LOC 0729Z 229DEG 27KT 3673 9562 3662 9553 3644 9555 3631
9574

69
Special weather statement, Mar 19, 3:07 AM CDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Tulsa OK
307 AM CDT Thu Mar 19 2020

OKZ058-063-190845-
Delaware OK-Ottawa OK-
307 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DELAWARE AND OTTAWA
COUNTIES UNTIL 345 AM CDT...

At 307 AM CDT, strong thunderstorms were located along a line
extending from near Bluejacket to 2 miles northwest of Afton to 5
miles east of Big Cabin. Movement was northeast at 50 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations in or near the path include...
Miami...                          Baxter Springs...
Grove...                          Commerce...
Fairland...                       Afton...
Quapaw...                         Bernice...
Wyandotte...                      Treece...
Picher...                         Honey Creek State Park...
Bernice State Park...             Cleora...
Narcissa...                       Ottawa...
Dodge...                          Cayuga...
Peoria...                         Cardin...

This includes Interstate 44 between mile markers 294 and 324.

LAT...LON 3660 9462 3650 9500 3693 9500 3700 9484
      3700 9462
TIME...MOT...LOC 0807Z 239DEG 45KT 3682 9505 3671 9499 3656 9513

69
Special weather statement, Mar 19, 5:26 AM CDT, 17 minutes before
Special Weather Statement
National Weather Service Tulsa OK
526 AM CDT Thu Mar 19 2020

OKZ060-064-067-191100-
Tulsa OK-Creek OK-Wagoner OK-
526 AM CDT Thu Mar 19 2020

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CREEK...NORTHWESTERN
WAGONER AND SOUTHEASTERN TULSA COUNTIES UNTIL 600 AM CDT...

At 526 AM CDT, strong thunderstorms were located along a line
extending from near Sapulpa to near Glenpool. Movement was east at 50
mph.

Winds in excess of 40 mph will be possible with these storms.

Locations in or near the path include...
Tulsa...                          Broken Arrow...
Sand Springs...                   Bixby...
Sapulpa...                        Jenks...
Glenpool...                       Coweta...
Catoosa...                        Kiefer...
Jenks Riverside Airport...        Tulsa International Airport...
Oneta...

This includes Interstate 44 between mile markers 207 and 232.

LAT...LON 3602 9625 3623 9588 3620 9581 3616 9581
      3616 9573 3608 9556 3608 9558 3607 9557
      3589 9599
TIME...MOT...LOC 1026Z 249DEG 46KT 3601 9610 3595 9599

Lacy

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 18, 8:48 PM CDTRiver Flood AdvisoryTSAAdair, Cherokee, Delaware70 hr
Mar 19, 12:47 AM CDTAreal Flood AdvisoryTSACreek, Rogers, Tulsa3 hr
Mar 19, 12:50 AM CDTSpecial Weather StatementTSACraig, Delaware, Mayes, Nowata, Osage, Ottawa and 2 more40 min
Mar 19, 1:09 AM CDTSpecial Weather StatementTSARogers, Tulsa51 min
Mar 19, 1:17 AM CDTAreal Flood AdvisoryTSACreek, Tulsa3 hr
Mar 19, 1:23 AM CDTSevere Thunderstorm WarningTSACreek, Osage, Tulsa, Washington27 min
Mar 19, 1:42 AM CDTFlash Flood WarningTSACreek, Osage, Pawnee, Tulsa6 hr
Mar 19, 2:01 AM CDTSpecial Weather StatementTSACreek, Rogers, Tulsa44 min
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Delaware42 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSAAdair, Cherokee, Delaware48 hr
Mar 19, 2:05 AM CDTRiver Flood WarningTSACherokee66 hr
Mar 19, 2:16 AM CDTRiver Flood AdvisoryTSACherokee, Delaware36 hr
Mar 19, 2:30 AM CDTSpecial Weather StatementTSACraig, Nowata, Rogers60 min
Mar 19, 2:31 AM CDTAreal Flood AdvisoryTSARogers3 hr
Mar 19, 2:45 AM CDTWind AdvisoryTSANowata, Pawnee, Rogers, Tulsa, Washington16 hr
Mar 19, 2:50 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 3:07 AM CDTSpecial Weather StatementTSAOttawa38 min
Mar 19, 5:26 AM CDTSpecial Weather StatementTSATulsa34 min
Mar 19, 5:49 AM CDTSpecial Weather StatementTSAMayes26 min
Mar 19, 5:55 AM CDTAreal Flood AdvisoryTSACraig, Delaware, Mayes, Ottawa, Rogers3 hr
Mar 19, 6:05 AM CDTSpecial Weather StatementTSAAdair, Cherokee25 min
Mar 19, 6:21 AM CDTSpecial Weather StatementTSADelaware, Mayes24 min
Mar 19, 6:32 AM CDTSpecial Weather StatementTSAAdair, Delaware28 min
Mar 19, 6:35 AM CDTRiver Flood WarningTSARogers, Tulsa61 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAWashington30 hr
Mar 19, 7:41 AM CDTRiver Flood WarningTSAOsage, Tulsa23 hr
Mar 19, 7:44 AM CDTAreal Flood WarningTSACreek, Osage, Pawnee, Rogers, Tulsa, Washington12 hr
Mar 19, 7:44 AM CDTRiver Flood AdvisoryTSATulsa2 hr
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa3 days
Mar 19, 8:14 AM CDTRiver Flood WarningTSAOttawa54 hr
Mar 19, 9:27 AM CDTSpecial Weather StatementTSASequoyah33 min
Mar 19, 9:57 AM CDTRiver Flood WarningTSATulsa22 hr
Mar 19, 10:07 AM CDTSpecial Weather StatementTSAOkmulgee23 min
Mar 19, 10:17 AM CDTSevere Thunderstorm WarningTSAMuskogee, Okfuskee, Okmulgee, Tulsa43 min
Mar 19, 11:04 AM CDTSpecial Weather StatementTSAMcIntosh26 min
Mar 19, 11:18 AM CDTSpecial Weather StatementTSAMuskogee27 min
Mar 19, 11:20 AM CDTAreal Flood AdvisoryTSAAdair, Cherokee, Creek, Delaware, McIntosh, Mayes and 6 more3 hr
Mar 19, 11:21 AM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Wagoner24 min
Mar 19, 11:43 AM CDTSpecial Weather StatementTSACherokee32 min
Mar 19, 12:03 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee27 min
Mar 19, 12:14 PM CDTFlash Flood WarningTSAAdair, Cherokee, Delaware, Sequoyah6 hr
Mar 19, 12:21 PM CDTAreal Flood WarningTSACherokee, Creek, McIntosh, Mayes, Muskogee, Okfuskee and 4 more12 hr
Mar 19, 12:31 PM CDTAreal Flood AdvisoryTSACraig, Delaware, Ottawa3 hr
Mar 19, 2:03 PM CDTRiver Flood WarningTSAOkmulgee7 days
Mar 19, 2:12 PM CDTSpecial Weather StatementTSAPittsburg48 min
Mar 19, 2:32 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Pittsburg58 min
Mar 19, 2:52 PM CDTFlash Flood WarningTSACherokee, McIntosh, Muskogee, Sequoyah3 hr
Mar 19, 3:08 PM CDTRiver Flood WarningTSACreek19 hr
Mar 19, 3:16 PM CDTSpecial Weather StatementTSAHaskell44 min
Mar 19, 3:44 PM CDTSpecial Weather StatementTSAHaskell46 min
Mar 19, 4:17 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah58 min
Mar 19, 4:21 PM CDTSpecial Weather StatementTSALatimer24 min
Mar 19, 4:27 PM CDTSpecial Weather StatementTSAHaskell33 min
Mar 19, 4:48 PM CDTSpecial Weather StatementTSALatimer27 min
Mar 19, 4:57 PM CDTSevere Thunderstorm WarningTSAHaskell, LeFlore, Sequoyah27 min
Mar 19, 5:07 PM CDTSpecial Weather StatementTSAPushmataha23 min
Mar 19, 5:15 PM CDTSpecial Weather StatementTSALeFlore30 min
Mar 19, 5:25 PM CDTSpecial Weather StatementTSASequoyah35 min
Mar 19, 5:28 PM CDTSpecial Weather StatementTSALatimer47 min
Mar 19, 5:32 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah43 min
Mar 19, 5:47 PM CDTSpecial Weather StatementTSAChoctaw28 min
Mar 19, 5:50 PM CDTSpecial Weather StatementTSALeFlore25 min
Mar 19, 6:07 PM CDTSevere Thunderstorm WarningTSAChoctaw, Pushmataha53 min
Mar 19, 6:08 PM CDTSpecial Weather StatementTSALeFlore52 min
Mar 19, 6:20 PM CDTAreal Flood WarningTSAAdair, Cherokee, Sequoyah6 hr
Mar 19, 6:42 PM CDTSpecial Weather StatementTSALeFlore33 min

Nearby

Flash Flood Warnings in Oklahoma, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.